# SDR 9605873201

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301US
- Make and model: Airbus A320-211
- Aircraft serial: 031
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Frozen
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPERATIONS, THE DOOR 1R WOULD NOT DISARM DUE TO BEING FROZEN.  LUBRICATED GIRT BAR AND MECHANISM.  OPERATIONAL CHECK OK.
